# SDR GTIA040784

- Difficulty date: September 16, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- Engine: Pwa JT8D*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: 780830
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENGINE INLET GUIDE VANES CRACK FOUND ON 3 VANES AT 3 O'CLOCK POSITION.  REMOVED AND REPLACED INLET CASE.  (M)
